# SDR 4DPA2023042100001

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N265JX
- Make and model: Emb EMB-135ER
- Aircraft serial: 145361
- Aircraft time: 15,790 hours, 14,274 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 96090441
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED SPS ADVANCE AND AHRS 2 FAIL MESSAGES. AP ALSO INOP IN FLIGHT. CORR ACTION- MX TROUBLESHOT THE ISSUE TO A BAD AHRS #2 COMPUTER. R&R'D AHRS COMPUTER ALL OPS TEST CHECKED GOOD.
